Sudafed PE Phenylephrine Night

New Zealand - English - Medsafe (Medicines Safety Authority)

Active ingredient:
Chlorphenamine maleate 2 mg (From Compap CPM-0117); Paracetamol 500 mg (180.92mg from Compap L-0093, 319.08mg from Compap CPM-0117); Phenylephrine hydrochloride 5 mg equivalent to phenylephrine 4.1 mg;  ;  
Available from:
Johnson & Johnson (New Zealand) Limited
INN (International Name):
Chlorphenamine maleate 2 mg (From Compap CPM-0117)
Pharmaceutical form:
Film coated tablet
Composition:
Active: Chlorphenamine maleate 2 mg (From Compap CPM-0117) Paracetamol 500 mg (180.92mg from Compap L-0093, 319.08mg from Compap CPM-0117) Phenylephrine hydrochloride 5 mg equivalent to phenylephrine 4.1 mg     Excipient: Colloidal silicon dioxide Crospovidone Balance of Compap L-0093 (as Pregelatinised starch, Stearic acid, Povidone and Crospovidone) hydrous Balance of Compap CPM-0117 (as Pregelatinised starch, Stearic acid and Povidone) hydrous Microcrystalline cellulose Opadry orange 85F63129 Pregelatinised maize starch Stearic acid
Prescription type:
Pharmacy only
Manufactured by:
Kongo Chemical Co., Ltd
Therapeutic indications:
For the temporary relief of sinus headache, pain, congestion, and allergic symptoms such as sneezing, blocked or runny nose, itching and watery eyes.
Product summary:
Package - Contents - Shelf Life: Blister pack, PVD/PVDC and Al foil - 24 tablets - 36 months from date of manufacture stored at or below 30°C - Blister pack, PVD/PVDC and Al foil - 48 tablets - 36 months from date of manufacture stored at or below 30°C
Authorization number:
TT50-7348/1
Authorization date:
2013-12-16

Similar products

Search alerts related to this product

Share this information